# SDR N6WA20131205001

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 12,980 hours, 8,612 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR HANDLE COVER WILL NOT STAY CLOSED.  SECURED RT OVERWING EMERGENCY EXIT DOOR COVER IAW CRJ700 AMM 51-22-61.
